Journal of the Mathematical Society of Japan

Spectral multipliers for Markov chains

Georgios K. ALEXOPOULOS

Full-text: Open access

Abstract

We prove an analog to the classical Mikhlin-Hörmander multiplier theorem for Markov chains.

Article information

Source
J. Math. Soc. Japan Volume 56, Number 3 (2004), 833-852.

Dates
First available in Project Euclid: 2 October 2007

Permanent link to this document
http://projecteuclid.org/euclid.jmsj/1191334088

Digital Object Identifier
doi:10.2969/jmsj/1191334088

Mathematical Reviews number (MathSciNet)
MR2071675

Zentralblatt MATH identifier
1079.22006

Subjects
Primary: 22E25: Nilpotent and solvable Lie groups 22E30: Analysis on real and complex Lie groups [See also 33C80, 43-XX] 43A80: Analysis on other specific Lie groups [See also 22Exx]

Keywords
Markov chain multiplier singular integral

Citation

K. ALEXOPOULOS, Georgios. Spectral multipliers for Markov chains. Journal of the Mathematical Society of Japan 56 (2004), no. 3, 833--852. doi:10.2969/jmsj/1191334088. http://projecteuclid.org/euclid.jmsj/1191334088.


Export citation